# SDR P5CA9600324

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD CORE COWL LOWER FRAME CRACKED AND TORN AT NR 5 LATCH U-BOLT, GUIDE PIN PUSHED BACK.  REMOVED AND REPLACED SECTION OF FRAME IAW SRM 51-10-01 AND 51-10-02.
